# SDR YENA2024030500328

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 78,802 hours, 28,265 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION CLEAT LOC. BTW STR 40R AND STR41R AT FR31 IN FWD CARGO COMPA RTMENT; REMOVED AND REPLACED CLEAT AND FASTENERS LOC ON BTW STRINGER 40R AND STRINGER 41R ON FRAME 31 IN FWD CARGO COMPARTMENT I.A.W. A320 SRM 51-42-11 AND DWG D53231375.WORK ACCOMPLISHED ON AEROMAN WO: 2023 365/1 NRC 2023-768556
TECH:O. CABALLERO 8632212 INSP: M. MELENDEZ QC320.
